# SDR UIEA2018122432906

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,616 hours, 14,532 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 775583
- Part serial: 23057
- Condition: Not Reported
- Location: Rt Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R STARTER CUTOUT EICAS MSG ( TRANSFERRED TO MDDR # 104951 AS PER MEL 80-00-02-01 CAT C   LOG PAGE 1046792 REMOVED AND REPLACED START VALVE OPS CHECK OK I.A.W AMM 80-11-01 & 71-00-00 , MDDR # 104951 CLOSED  )
